eHealthMe - Personalized health information & community eHealthMe - Personalized health information & community

Personalized health information & community

  Tools   Community
All drugs: A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
All conditions: A B C D E F G H I J K L M N O P Q R S T U V W X Y Z

Check symptoms       Ask question       Write review       Answered/ Unanswered       Reviews       WellConnected

Review: could Viibryd cause Ringing in the ears (Tinnitus)?





Summary: Ringing in the ears is found among people who take Viibryd, especially for people who are male, 40-49 old, have been taking the drug for < 1 month, also take medication Clonazepam, and have Depression.

We study 1,555 people who have side effects while taking Viibryd from FDA and social media. Among them, 20 have Ringing in the ears. Find out below who they are, when they have Ringing in the ears and more.

You are not alone: join a mobile support group for people who take Viibryd and have Ringing in the ears >>>

Viibryd

Viibryd has active ingredients of vilazodone hydrochloride. It is often used in depression. (latest outcomes from Viibryd 1,714 users)

Ringing in the ears

Ringing in the ears (a ringing in the ears) has been reported by people with depression, high blood pressure, osteoporosis, high blood cholesterol, stress and anxiety.(latest reports from Ringing in the ears 19,199 patients)

On Nov, 29, 2014: 1,555 people reported to have side effects when taking Viibryd. Among them, 20 people (1.29%) have Ringing In The Ears.

Trend of Ringing in the ears in Viibryd reports

Time on Viibryd when people have Ringing in the ears * :

< 1 month1 - 6 months6 - 12 months1 - 2 years2 - 5 years5 - 10 years10+ years
Ringing in the ears86.67%6.67%6.67%0.00%0.00%0.00%0.00%

Gender of people who have Ringing in the ears when taking Viibryd * :

FemaleMale
Ringing in the ears46.67%53.33%

Age of people who have Ringing in the ears when taking Viibryd * :

0-12-910-1920-2930-3940-4950-5960+
Ringing in the ears0.00%0.00%0.00%0.00%0.00%52.63%31.58%15.79%

Severity of Ringing in the ears when taking Viibryd ** :

n/a

How people recovered from Ringing in the ears ** :

n/a

Top conditions involved for these people * :

  1. Depression (17 people, 85.00%)
  2. Anxiety (8 people, 40.00%)
  3. Hypothyroidism (3 people, 15.00%)
  4. Blood cholesterol increased (1 people, 5.00%)
  5. Insomnia (1 people, 5.00%)

Top co-used drugs for these people * :

  1. Clonazepam (8 people, 40.00%)
  2. Ginkgo biloba (6 people, 30.00%)
  3. Lipoflavonoid (6 people, 30.00%)
  4. Zinc with vitamin d3 (6 people, 30.00%)
  5. Men's vitamins (6 people, 30.00%)

* Approximation only. Some reports may have incomplete information.

** Reports from social media are used.

How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.

Do you have Ringing In The Ears while taking Viibryd?

You are not alone! Join a mobile support group:
- support group for people who take Viibryd and have Ringing In The Ears
- support group for people who take Viibryd
- support group for people who have Ringing In The Ears

Drugs in real world that are associated with:

Could your condition cause:

Can you answer these questions (Ask a question):

More questions for: Viibryd, Ringing in the ears

You may be interested at these reviews (Write a review):

  • Ringing in the ears from linzess
    I started Linzess about a month ago, taking it about every three days. It was my miracle pill, until recently when I started having ringing in my ears. I am stopping the medication in hopes that the ringing will subside.
    Reply
  • Side effects of using terazosin
    I have been on terazosin for 9 days. The ringing in my ears is unbearable, dizzy in the night if I wake up to use the bathroom, intermittent throbbing heartbeat. Also very significant is dramatic decrease in libido and difficulty achieving satisfaction. Dose started at 5 mg at night, reduced to 2 mg. at night after two days and ringing does not go away. I have permission from my doctor to discontinue use and replace with Lisinopril.
    Reply
  • Generalised anxiety relief for me
    It's been almost a year on Viibryd. I have not had the brain fog/lack of personality I had with Zoloft, I feel like myself and not a zombie. It was a slightly rough start the first two weeks of it due to some increased agitation and insomnia but at a snap of a finger that was gone. I'm on a mild dose of 10mg which seems to do the trick. I do however notice quickly if I miss a dose. There have been no sexual side effets and as far as weight gain... there's been a some but I was also post-baby, tubes tied and started on birth control due to hormone issues so i'm not sure I can blame it on the Viibryd. I take the 20mg pill and cut it in half but i've taken the 10mg and i almost feel like the 10mg (no cutting of it) works better... I'm overall a happy camper with this drug.
    Reply
  • Still ill after several years (1 response)
    I became ill several years ago.
    It all started with a head cold that lasted a few months and left me with Tinnitus and chronic sinusitis.

    After a nose operation and many visits to the doc and hospital, I am no closer to felling better or being cured.
    My doc gave me Beconase Aq at first and this made me very unwell, causing me fatigue which would last for a few days. I'm still searching for help.
    Reply
  • Ringing in ear after kenalog injection
    After receiving a Kenalog injection, my son's left ear started a low pitch ringing after three days from the injection. Also his lower lip has quivered several times as well. This condition has lasted for nine days and I am looking for other patients who have had a similar reaction from a Kenalog injection.
    Reply

More reviews for: Viibryd, Ringing in the ears

Comments from related drug studies (Check your drugs):

  • Have ringing in the ears and feel that it could not be because of sound it must be because of something else. It is to high it must be of the medicne I eat. Have even ringing in the left ear but very high in my righ. Same type of sound on both sides of the ears ringing sound. Help please? What me ...
    Reply
  • I have no ear wax. My ears stop producing wax 4 years ago after a bad case of itching, and after using prescription ear drops and going to the doctor biweekly for a month to let doctor squirt a puff of powder in each ear. After all of this no more ear wax, and I woke up with left ear stopped up, and ...
    Reply
  • I had a radiation treatment 2 summers ago to stop the function of my thyroid due to Grave's dis ease (HYPERTHYROIDISM). I went from brand name synthroidown to a generic version they was switched by my doctor to Tirosint in June 2014. I noticed mild dizziness only occasionally until about a month ago ...
    Reply
  • Concern about allopurinol having exacerbated peripheral neuropathy Also concerned about drugs and their interactions causing ED if I stop taking blood pressure meds incidence of ED is reduced considerably.
    Reply
  • I had initial assessment for hearing loss. tinnitus came on after a ear and nose infection. Went after taking antibiotics on two occasions but returned after coming off antibiotics. Still awaiting referral to ENT. Noise reduced after coming off simivastatin but acceptable. Had to go back on statins ...
    Reply

More related studies for: Viibryd, Ringing in the ears

NOTE: The study is based on active ingredients and brand name. Other drugs that have the same active ingredients (e.g. generic drugs) are NOT considered.

WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.

DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.

You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).

If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.

   

About - Terms of service - Privacy policy - Press - Testimonials - Contact us

 
© 2014 eHealthMe.com. All rights reserved. Use of this site constitutes acceptance of eHealthMe.com's terms of service and privacy policy.